Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 70, Number 4

The value function of the shallow lake problem as a viscosity solution of a HJB equation
Georgios Kossioris and Christos Zohios.
Quart. Appl. Math. 70 (2012), 625-657
Abstract, references and article information
Full-text PDF
MathSciNet review: 3052082
Gradient flow structure for domain relaxation in Langmuir films
Mahir Hadžić and Govind Menon.
Quart. Appl. Math. 70 (2012), 659-664
Abstract, references and article information
Full-text PDF
MathSciNet review: 3052083
Counting the set of equilibria for a one-dimensional full model for phase transitions with microscopic movements
Jie Jiang and Yanyan Zhang.
Quart. Appl. Math. 70 (2012), 665-683
Abstract, references and article information
Full-text PDF
MathSciNet review: 3052084
Efficient numerical stability analysis of detonation waves in ZND
Jeffrey Humpherys and Kevin Zumbrun.
Quart. Appl. Math. 70 (2012), 685-703
Abstract, references and article information
Full-text PDF
MathSciNet review: 3052085
Long-time asymptotics of the zero level set for the heat equation
Jaywan Chung.
Quart. Appl. Math. 70 (2012), 705-720
Abstract, references and article information
Full-text PDF
MathSciNet review: 3052086
Long time behavior of the Fokker-Planck-Boltzmann equation with soft potential
Ming-Ying Zhong and Hai-Liang Li.
Quart. Appl. Math. 70 (2012), 721-742
Abstract, references and article information
Full-text PDF
MathSciNet review: 3052087
Exchange of stabilities in Couette flow between cylinders with Navier-slip conditions
Isom H. Herron and Pablo U. Suárez.
Quart. Appl. Math. 70 (2012), 743-758
Abstract, references and article information
Full-text PDF
MathSciNet review: 3052088
The blow-up profile for a nonlocal nonlinear parabolic equation with a nonlocal boundary condition
Youpeng Chen and Lihua Liu.
Quart. Appl. Math. 70 (2012), 759-772
Abstract, references and article information
Full-text PDF
MathSciNet review: 3052089
Non-equilibrium relativistic two-phase flow with heat exchange
Sebastiano Giambò and Giuseppa Muscianisi.
Quart. Appl. Math. 70 (2012), 773-786
Abstract, references and article information
Full-text PDF
MathSciNet review: 3052090
Exact evaluation of the integral involved in Doi-Edwards constitutive equations
V. I. Fabrikant.
Quart. Appl. Math. 70 (2012), 787-792
Abstract, references and article information
Full-text PDF
MathSciNet review: 3052091
Time-averaged coarse variables for multi-scale dynamics
Marshall Slemrod and Amit Acharya.
Quart. Appl. Math. 70 (2012), 793-803
Abstract, references and article information
Full-text PDF
MathSciNet review: 3052092

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2016 Brown University
Comments: qam-query@ams.org
AMS Website